# SDR WX0A2025041832392

- Difficulty date: April 16, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 50,356 hours, 37,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY AND EXIT LIGHTS ARE INOP ON BATTERY POWER AT DOORS R1, L1, AND RIGHT OVERWING EXITS / PERFORMED CHARGE OF EPSU BATTS AND OPS CK OF EMERGENCY LIGHTS REF AMM 33-51-00-710-003-A AND AMM 33-51-00-710-008-A.  OPS CK GOOD.  NO DEFECTS NOTED AT THIS TIME.  A/C OK FOR SERVICE"
